# SDR DXTA200702349

- Difficulty date: July 19, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258732
- Aircraft time: 1,441 hours, 1,010 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

AIRPLANE TURNS TO THE LEFT WHEN TRYING TO TRACK STRAIGHT, ESPECIALLY DURING TAKEOFF ROLL REQUIRING ALMOST FULL RT RUDDER AT HIGHER SPEEDS. TROUBLESHOT SYSTEM AND FOUND NOSE WHEEL STEERING OPERATING NORMALLY IAW MM, CH. 32-50.  FOUND NOSE WHEEL TIRE PRESSURES LOW (84 LT)(95 RT).  SERVICED TIRES TO 110 PSI WITH NITROGEN IAW MM CH 12-30.
